MathSciNet Relay Station
MathSciNet bibliographic data
MR1298910 90C05 (52A35)
Amenta, N. Helly-type theorems and generalized linear programming. ACM Symposium on Computational Geometry (San Diego, CA, 1993). Discrete Comput. Geom. 12 (1994), no. 3, 241–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement